# SDR EIAA2000123

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PYL MOD - LHW AT FSS 688 UPPER SPAR CHORD FOUND 1 EACH CRACKED FASTENER HOLE AT WEB.  OVERSIZED HOLE TO REMOVE CRACK, NDT INSPECTED, FREEZE PLUG INSTALLED PER BOEING MESSAGE EVG-HKG-00-00029H AND HAECO REPAIR SCHEME R57-21-34328.  TIME LIMITED REPAIR-REINSPECTION REQUIRED AT 2,200 FLIGHT CYCLES.  (X)
